I am a healthy 32 year old female. For the past two years, I have had a lot of undiagnosed symptoms.Last spring, I had a lot of tingling and numbness in my extremities (arms, hands,legs,feet) that started in May and lasted til the beginning of august.It seemed to be worse when around electrical materials (TV, computer)and seemed to be calemd when I was outside. It went away in August and I thounght that was the end of it.Then in December, I started having stomach problems (feeling like something was stuck in my throat, heartburn) and they diagnosed me with GERD and started me on Aciphex which did not work. The heartburn went away and then I started having stomach pains which eventually was determined to be caused by constipation(IBS). This has been better for the past month. About one week ago I started having this itchyness (with no rash) on my stomach and arms. Yesterday I started with tingling again in my head, arms and legs, along with dizzyness.It seems to come and go thoroughout the day. I am worried. I also have had riniging in the ears recently. Last year (In June) when I had the tingling, they did a MRI which revealed nothing abnormal as well as bloodwork. When the stomach problems began they did a sonogram and Upper GI as well as a ton of bloodwork. Again, nothing is revealed.I am also concerned that this could be MS, even though I had a negative MRI last year. I am beginnig to feel that I must be crazy and perhaps all of this is in my head. My anxiety level is off the charts because I am so worried about all of this.Do you have any suggestions for me?
I can understand how you feel. I am at the end of my rope too. I started with vertigo and I have 2 mri, ct, tons of bloodwork. Have seen a blood,nero,ent, eye doctor. All don't know. I have had numbness all over my body. No one has any idea. The only suggetion I can offer you is to look at your b12 levels. They should be over 400. Other wise a low b12 can cause numbness and nero problems. Goodluck!
i have the same exact problems, and all my doctors, and parents and everyone, tells me i am fine, and that i shouldn't be feeling this way, at all. A lot of people think i am making it up!! can you believe it? why woudl i do that and subject myself to failing grades and everything else that has happened since? i've had these symptoms however, since my freshman year of high school, and i am a senior now. it's soo hard to concentrate now, and i have a huge huge huge phobia/fear of passin gout. along with, knowing that in the past i have anyway. and ever since i passed out that one day when i was hanging out with my ex, sonny,(i passed out three times in a row) and ever since then i'm extra cautious to try not to.
Welcome to the Club :)
Um, Ok, I gotta get ready for my appointment how fun. But, I must say that you have a lot going on here...too. Did they run and EMG and do blood work along with your brain MRI? A new neurologist might be a good idea on top of having a good regular physician (ie internist since you have a lot going on). Aciphex was of no use to me either. Prevacid helps but I only have samples and can't afford it right now. I feel you should see your doc as soon as you can if you have not had a physical including a full blood panel that checks your (CBC, metabolic profile, electrolytes, and maybe immune testing as well) It is up to them, but you have so much going on in your life, you probably feel like you are falling apart. May I suggest getting a therapist who deals with helping patients with chronic health issues. It helps to talk to someone, when you feel like you are gonna lose it ---at least it helps some for me.
I hope you get better and get the help and answers you need. Oh, one more thing, have them check you for vestibular causes of your ringing and dizziness. The test is called an ENG.
I had almost all of the same symptoms: dizziness, fatigue, occasional itchiness, GERD-like symptoms, headaches, numbness over whole body (not tingling, just like the skin was numb, but could feel just under the skin.) Tons of tests, doctors had no clue. An acupuncturist advised I had "liver yang rising with the wind." Sounds hokey, but it's right out of the textbook. She started treating me for a "hot" liver and sludgy gall bladder, and I started getting better within a couple weeks. Look into diets that are friendly to the liver and gall bladder. Made a huge difference for me.
A lot of this sounds like Generalized Anxiety and serotonin deficiency due to depression. It can make you feel like every little thing you feel ten times worse than it really is. I'm not a dr. definitely but I feel the same way and have had all the same tests. If i boost my b-complex, magnesium, zinc and other depression related vitamins I notice a decrease in symptoms. Some of the products I find really help are Lewis Labs brewers yeast and Seretone. My G.A.D. gets a little too overwhelming however and I go back to Paxil. The whole thing I think is due to depression and stress.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.